# SDR AALA981307

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 CARGO DOOR FRAME UPPER CHORD ANGLE WORN AND CRACKED JUST AFT STR 26R (MARKED) (FORWARD EDGE OF DOOR).  STOP DRILLED CRACK, FABRICATED DOUBLER REPAIR AND INSTALLED IAW SRM 51-40-4.  (X)
